Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Inter-menstrual bleeding, spotting. Taking celin, etosys mf. Beta HCG test to be done. Cancer?

hi i have taken 4 ipills from 2nd june onwards till 2nd july and inbetween i got my periods but again i got them on 6th july which was only spotting till the 8th july and then the normal flow started and till now i have spotting gynac gave me etosys mf and celin for 5 days 3 times a day to stop but its increasing my flow and then gives a relief for some time so what is this ?? and she asked to get a beta hcg test done for what reason ? im scared i hope its not aids or cancer ...
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM,thank you for your query.
Ai9ds and cancers are the last thing to think of. there are many causes of such difficulties and most of them are benign and treatable. you should check your hormonal levels and do ultrasound of uterus and pelvis to see is there cyst or endometrial pathology. Also you should check your coagulation factors. Usually such bleedings can be regulate dwith hormonal therapy so I am sure it will be possible in your case too.
Wish you good health. Regards
Answered: Mon, 25 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor